MathSciNet Relay Station
MathSciNet bibliographic data
MR1782102 35B37 (35K05 35L05 93C20 93D05)
López, Antonio; Zhang, Xu; Zuazua, Enrique Null controllability of the heat equation as singular limit of the exact controllability of dissipative wave equations. J. Math. Pures Appl. (9) 79 (2000), no. 8, 741–808.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement